Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a theorem of Fuglede and Putnam


Author: S. K. Berberian
Journal: Proc. Amer. Math. Soc. 10 (1959), 175-182
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0107826-9
MathSciNet review: 0107826
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian, The regular ring of a finite $ A{W^{\ast}}$-algebra, Ann. of Math. vol. 65 (1957) pp. 224-240. MR 0084743 (18:914b)
  • [2] -, $ N \times N$ matrices over an $ A{W^{\ast}}$-algebra, Amer. J. Math. vol. 80 (1958) pp. 37-44. MR 0098329 (20:4790)
  • [3] B. Fuglede, A commutativity theorem for normal operators, Proc. Nat. Acad. Sci. vol. 36 (1950) pp. 35-40. MR 0032944 (11:371c)
  • [4] E. Heinz, Beiträge zur Störungstheorie der Spektralzerlegung, Math. Ann. vol. 123 (1951) pp. 415-438. MR 0044747 (13:471f)
  • [5] I. Kaplansky, Projections in Banach algebras, Ann. of Math. vol. 53 (1951) pp. 235-249. MR 0042067 (13:48b)
  • [6] -, Rings of operators, University of Chicago mimeographed notes, 1955.
  • [7] L. H. Loomis, An introduction to abstract harmonic analysis, D. van Nostrand, 1953. MR 0054173 (14:883c)
  • [8] T. Ogasawara and K. Yoshinaga, Extension of $ \natural $-application to unbounded operators, J. Sci. Hiroshima Univ. Ser. A. vol. 19 (1955) pp. 273-299. MR 0079631 (18:119a)
  • [9] C. R. Putnam, On normal operators in Hilbert space, Amer. J. Math. vol. 73 (1951) pp. 357-362. MR 0040585 (12:717f)
  • [10] M. Rosenblum, On a theorem of Fuglede and Putnam, J. London Math. Soc. vol. 33 (1958) pp. 376-377. MR 0099598 (20:6037)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0107826-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society